# SDR 2006FA0000176

- Difficulty date: February 15, 2006
- Submitted: February 27, 2006
- Operation: General aviation
- Aircraft: N799EC
- Make and model: Mooney M20J
- Aircraft serial: 240920
- Engine: Lyc IO360A1A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Port
- Part number: PFS16201
- Part serial: 027
- Condition: Broken
- Location: Nr 4
- Part time: 121 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED POWER FLOW SYSTEMS EXHAUST STC NR SA02871AT AT TACH TIME 4646.93, AT TACH TIME 4768.70 THE NR 4 EXHAUST PORT HAD BROKE FREE OF MUFFLER.  (K)
